Complutense University Library

On the Optimal Asymptotic Eigenvalue Behavior of Weakly Singular Integral-Operators

Cobos, Fernando and Janson, Svante and Kühn, Thomas (1991) On the Optimal Asymptotic Eigenvalue Behavior of Weakly Singular Integral-Operators. Proceedings of the American Mathematical Society, 113 (4). pp. 1017-1022. ISSN 0002-9939 (In Press)

[img] PDF
Restricted to Repository staff only until 2020.

155kB

Official URL: http://www.jstor.org/stable/2048778 .

View download statistics for this eprint

==>>> Export to other formats

Abstract

We improve the known results on eigenvalue distributions of weakly singular integral operators having (power) order of the singularity equal to half of the dimension of the underlying domain. Moreover we show that our results are the best possible.


Item Type:Article
Uncontrolled Keywords:Power order of the singularity; eigenvalue distributions of weakly singular integral operators
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15377
References:

B. Carl and T. Kuhn, Entropy and eigenvalues of certain integral operators, Math. Ann. 268 (1984), 127-136.

F. Cobos and T. Kuhn, Entropy and eigenvalues of weakly singular integral operators, Inte-gral Equations and Operator Theory 11 (1988), 64-86.

- Eigenvalues of weakly singular integral operators, J. London Math. Soc. (2) 41 (1990), 323-335.

I. C. Gohberga nd M. G. Krein, Introductiont o the theoryo f linear non-selfadjoint operators, Amer. Math. Soc., Providence, RI, 1969.

H. Konig, Some remarks on weakly singular integral operators, Integral Equations and Operator Theory 3 (1980), 397-407.

-Eigenvalue distribution of compact operators, Birkhauser, Basel, Boston, MA, and Stuttgart, 1986.

H. Konig, J. R. Retherford, and N. Tomczak-Jaegermann, On the eigenvalueso f (p, 2)- summing operators and constants associated to normed spaces, J. Funct. Anal. 37 (1980), 88-126.

G. P. Kostometov, Asymptotic behaviour of the spectrum of integral operators with a singu-larity on the diagonal, Math. USSR-Sb. 23 (1974), 417-424.

Deposited On:28 May 2012 08:43
Last Modified:25 Oct 2013 13:48

Repository Staff Only: item control page